Stress/Anxiety and Montelukast?

Hi All,

I don't know if this is related to taking Montelukast at all, but I've found recently that I seem to be getting stressed and anxious about things a lot quicker than I used to. It doesn't have to be anything big, either. I have a lot going on at the moment, primarily to do with running an after school club and having disagreements with the other leaders, but I am finding I'm not coping with it as well as I used to - I'm becoming more snappy and frustrated with them, and it's starting to get to all of us.

It doesn't help my asthma in that stress seems to be a trigger- I'm getting stressed, so I'm getting wheezy, then I get anxious and stressed about the asthma..

No idea if it's related to anything, but I have heard that it could be to do with montelukast and I felt I needed to talk about it somewhere.

Sorry to rant, and also if it is not relevant to anything!

Stravinsky

2 Replies

oldestnewest
  • Sorry can't help you on this one I take Montelukast and don't suffer any side effects. I think stress can play a bit part in making people get ill. I use to run an after school club and it had its stressful times. I hope and pray you can work with your fellow leaders and this will help your stress level come down.

  • I take Montelukast daily, and when there is not a lot of stress I am OK. But when there is very much stress I get anxious. I don`t think it is the Monetlukast. I would advise to keep on using it if it helps with your asthma.

You may also like...